# SDR SWAA2017051013677

- Difficulty date: May 9, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 35,734 hours, 19,111 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 10618336
- Part serial: 7371
- Condition: Arced
- Location: Window Heat
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CAPTAINS WINDSHIELD ARCED AT TOP OF WINDSHIELD.  R&R HEAT CONTROLLER PER MM.
